# SDR 95ZZZX6745

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N168M
- Make and model: Beech V35A
- Aircraft serial: D8762
- Engine: Cont IO470*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seal
- Part number: SA534610
- Condition: Leaks
- Location: Nt 5 Cyl Shroud
- Part time: 5 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER REPLACING A REPAIRED NR 5 CYLINDER, OIL LEAKS DEVELOPED AROUND OUTBOARD ENDS OF SHROUD TUBES.  COMPARISON TO ORIGINAL TCM PARTS SHOWED REPLACEMENT SEAL TO BE LARGER IN OUTSIDE DIAMETER CAUSING SEAL NOT TO PROPERLY FIT IN MACHINED RECESS CAUSING LEAKS.
